I have been bleeding pretty heavily for about a day now. I got my period 3 weeks ago, right on schedule with my birth control. I have been on this birth control for over 2 years now. I am not experiencing any pain, no fever, and no other symptoms. I have no idea what could be causing it. Any ideas?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
This is my third month on the birth control pill Low Orval. My first two periods were normal to me with average bleeding and lasted about 4 days. ...
3 answers • 8 Jul 2011
Ocella-i just had a period on x-mas,i stopped my pills that weekend...week of new years Im bleeding?
... again..was that my period for Janury? Or am i late? I did have sex between these dates... i dont have regular periods,so i really need help with ...
0 answers • 29 Jan 2014
... several months so i was put on birth control pills to regulate the bleeding. I have had normal periods thanks to the pill but I am now a week ...
1 answer • 20 Oct 2014
I've been on Sprintec since August & take it at the same time everyday but I have had problems with breakthrough bleeding & dysfuntional ...
1 answer • 15 Dec 2014
I started my period 5 days into my pill free week, I'm on Rigevidon and it says to continue taking the pill when I'm due to, even though ...
1 answer • 1 Jan 2015